Posted by: Anonni | 2009-02-11


Hi There!

I want to ask you about addiction.
If someone is addicted to Adcodol - Codeine, what would the mental and physical side effects be?
In your opinion - just an opinion - if someone, who confesses to drinking nearly 50 Adcodol tablets during a 24 hr period, had to take care of 2 young children, would they be capable of it, or of logic and reasonable thinking?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Beside the codeine the excessive use of paracetamol can damage multiple organs, especially the liver and kidney. In adults, daily doses above 10 grams or 200 mg/kg of bodyweight, whichever is lower, have a reasonable likelihood of causing serious toxicity. Higher doses may cause death - By taking 50 pills a day (22.5 g of paracetamol) se is outting her life at risk and immediate help is advised.

The dose she claims she is taking is more than enough to also kill her.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Spokie | 2009-02-11

Eish is all I can say!!!!

I drink Adcodol now and again for heavy head aches, and it puts me to sleep quickly! Can' t imagine what 50 tabs a day can do to you!!!

Goodluck to those two poor children!


Reply to Spokie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.